A duality result for almost split sequences

Tom 80 / 1999

Lidia Hügel, Helmut Valenta Colloquium Mathematicum 80 (1999), 267-292 DOI: 10.4064/cm-80-2-267-292


Over an artinian hereditary ring R, we discuss how the existence of almost split sequences starting at the indecomposable non-injective preprojective right R-modules is related to the existence of almost split sequences ending at the indecomposable non-projective preinjective left R-modules. This answers a question raised by Simson in [27] in connection with pure semisimple rings.


  • Lidia Hügel
  • Helmut Valenta

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek